Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 165382, 28 pages
http://dx.doi.org/10.1155/2013/165382
Research Article

Existence and Iterative Algorithms of Positive Solutions for a Higher Order Nonlinear Neutral Delay Differential Equation

1Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 23 October 2012; Accepted 10 December 2012

Academic Editor: Jifeng Chu

Copyright © 2013 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Ling Guan, Sunhong Lee, and Shin Min Kang, “Existence and Iterative Algorithms of Positive Solutions for a Higher Order Nonlinear Neutral Delay Differential Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 165382, 28 pages, 2013. https://doi.org/10.1155/2013/165382.